# SDR DXTA200400510

- Difficulty date: January 3, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 7,933 hours, 6,567 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Attach Angle
- Part number: 652750115
- Condition: Out Of Alignment
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  EXTENDED GEAR AND CYCLED GEAR THREE GREEN, NO RED WHEN LOWERED.  FOUND LT MLG DOOR ANGLE HITTING GEARBOX IN UP POSITION, NOT ALLOWING LT MLG TO GO INTO UPLOCK POSITION.  FITTED NEW 6527501-15 ANGLE NR 6527501-20 SPLICE PLATE PER CESSNA EEDS DNG 6527501.  INSTALLED FASTENERS IAW CESSNA 500 SERIES SRM CH 51-30-03, GEAR SWING OPS CHECK GOOD IAW CESSNA 560 MM CH 32-01-00 (LANDING GEAR FUNCTIONAL TEST) CLEARANCE CHECK GOOD.
